# SDR SIMA2018101205012

- Difficulty date: April 5, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,072 hours, 26,803 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Trim Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PROXIMITY EMERGENCY LIGHT TRIM DAMAGED. -C/A-FLOOR PROXIMITY STRIP LIGHT REPLACED IAW AMM 33-50-12 INSTALLATION COVERED BY TASK PAI715-2.
